English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Randomized Multipacket Routing and Sorting on Meshes

MPS-Authors
/persons/resource/persons44745

Kaufmann,  Michael
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Sibeyn,  Jop F.
Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kaufmann, M., & Sibeyn, J. F. (1997). Randomized Multipacket Routing and Sorting on Meshes. Algorithmica, 17(3), 224-244.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-397E-7
Abstract
There is no abstract available